# SDR SWAA2022031782980

- Difficulty date: March 13, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-800
- Aircraft serial: 64347
- Aircraft time: 11,886 hours, 5,743 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT WILL NOT TEST / [01] OK TO CONTINUE PER MEL 25-12-01 SP1B;[02] REMOVED AND REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00
